Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes delayed menstruation despite taking Duphaston?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12784 Questions
Question
Hi I am XXXXXXX XXXXXXX
I have missed my period by 18. I took medicine Duphaston 10 tab.still I did not get my period.I even checked pregnancy but it did not shown any shine of pregnancy.
Sat, 14 Apr 2018 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 37 minutes later
Brief Answer:
Wait for few days more.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Duphaston 10mg tablet is a progestin (female hormones). It works as part of hormone replacement therapy by replacing the amount of oestrogen in the uterus. It works to bring on menstruation by replacing the natural progesterone that some women are missing.
Duphaston is not a contraceptive or abortion pills.
UPT comes positive after 7 days of missed period.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes delayed menstruation despite taking Duphaston? 6 minutes later
Thanks Doctor for your valuable comments.
But in this case what should we suppose to do.We just don't need the baby right now.Can you please suggest any medicine for this kind of situation.
I will be glad if you can help me on this.
 
 
Answered by Dr. Rakhi Tayal 21 minutes later
Brief Answer:
Wait for a week.

Detailed Answer:
Hello.
Thanks for writing again.
Just wait for a wk,if you do not get your period and UPT positive than you can try unwanted kit.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor